# SDR MALA976518

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, WHEN ACCELERATING THRU 210 KTS LOUD NOISE AND VIBRATION SEEMED TO ORIGINATE FROM NOSE GEAR DOORS.  CYCLED GEAR, ALL INDICATIONS NORMAL.  NOISE CONTINUED, RETURNED TO MSP FOR MAINTENANCE CONSULT.  MAINTENANCE REPAIRED CRACK IN LT NOSE GEAR DOOR SIDE PANEL, BY   FABRICATED PATCH FOR NOSE GEAR PANEL, IAW STRUCTURAL REPAIR MANUAL 51-71-11-1.
